Correction to: Separatrices and singular points; Volume 20 (1980), 59-72.
Aequationes mathematicae, Tome 25 (1982), p. 320
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1982__25_251472,
author = {C.S. Hartzman},
title = {Correction to: {Separatrices} and singular points; {Volume} 20 (1980), 59-72.},
journal = {Aequationes mathematicae},
pages = {320--320},
year = {1982},
volume = {25},
zbl = {0477.34025},
url = {http://geodesic.mathdoc.fr/item/AM2_1982__25_251472/}
}
C.S. Hartzman. Correction to: Separatrices and singular points; Volume 20 (1980), 59-72.. Aequationes mathematicae, Tome 25 (1982), p. 320. http://geodesic.mathdoc.fr/item/AM2_1982__25_251472/